| Model Number |
CQ7578 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that after an angioplasty procedure in the cephalic vein, unraveled material was found on the tip of the balloon, upon removal from the patient.No further treatment was needed.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: the device was returned for evaluation.A visual inspection found the outer layer to be peeled from the balloon throughout the length of the balloon.No unraveled fibers or fiber disturbance was noted to the balloon.Therefore, the investigation is confirmed for peeled outer layer.The investigation is unconfirmed for the reported unraveled material.The definitive root cause for the identified peeling outer layer or reported unraveled material could not be determined based upon the available information.An investigation is currently open to address the peeling outer layer issue.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description